MMV2, Methyl 1-d side effects, Help please

  1. New Member
    xmonsterv23x's Avatar
    Stats
    6'1"  207 lbs.
    Join Date
    Aug 2010
    Posts
    47
    Rep Power
    77
    Level
    8
    Lv. Percent
    77.34%

    Arrow MMV2, Methyl 1-d side effects, Help please


    Well i ordered the Trifecta stack because i was wanting to do a beginner supplement kit and PH, It came with MMV2, Methyl 1-D, Formadrol, and T-911. Well Ive been taking it for 3 days and taking it exactly how it says, and following the eating chart. Now i dont know how strong the PH is but for some reasons i can see small little white dots under my skin (only areas i trained) and atleast 4 times a day i get a sort of quick hot flash and my whole upper body gets tingly (kinda like when a body part falls asleep and wakes up). I use to weight 282lbs and now weigh 194lbs and i eat very clean and around 200 grams of protein a day. Are these side effects of a PH normal or is it maby because it's a first step of it working?

  2. Diamond Member
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,839
    Rep Power
    2696438
    Level
    87
    Lv. Percent
    7.4%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    sounds like it's doing something with your hormones. but nothing anabolic. maybe your recomping, dropping water, hardening up. keep it up, maybe you'll start gaining, or stop, and get in touch with lg for a refund.
  3. Senior Member
    corsaking's Avatar
    Stats
    5'8"   lbs.
    Join Date
    Feb 2008
    Posts
    1,778
    Rep Power
    13344
    Level
    32
    Lv. Percent
    4.75%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by xmonsterv23x View Post
    Well i ordered the Trifecta stack because i was wanting to do a beginner supplement kit and PH, It came with MMV2, Methyl 1-D, Formadrol, and T-911. Well Ive been taking it for 3 days and taking it exactly how it says, and following the eating chart. Now i dont know how strong the PH is but for some reasons i can see small little white dots under my skin (only areas i trained) and atleast 4 times a day i get a sort of quick hot flash and my whole upper body gets tingly (kinda like when a body part falls asleep and wakes up). I use to weight 282lbs and now weigh 194lbs and i eat very clean and around 200 grams of protein a day. Are these side effects of a PH normal or is it maby because it's a first step of it working?
    if your worrying about taking this , it becomes counter productive,IMO you should only be taking something you feel 100percent confident about.
    you know yourself this isnt what you were expecting . i would suggest you either take one supplement and see how that goes or get a refund. it could be your asking your body to do too much at once.
    •   
       

  4. New Member
    xmonsterv23x's Avatar
    Stats
    6'1"  207 lbs.
    Join Date
    Aug 2010
    Posts
    47
    Rep Power
    77
    Level
    8
    Lv. Percent
    77.34%

    Well i do like this and am confident about it, But i was just wondering about these small side effects, but i also have a small temper and have been slightly moody as well, i hit the gym 5 times a week, Isolating the muscle groups throughout the week and i eat around 190 grams of protein a day and do cardio 1-2 times a day as well. So my workouts are good so maby it is working
  5. New Member
    xmonsterv23x's Avatar
    Stats
    6'1"  207 lbs.
    Join Date
    Aug 2010
    Posts
    47
    Rep Power
    77
    Level
    8
    Lv. Percent
    77.34%

    But also in 3 days ive lost 4lbs, i mean my eating hasnt changed at all, i still have great energy and strength but dont know why im still losing weight
  6. Senior Member
    corsaking's Avatar
    Stats
    5'8"   lbs.
    Join Date
    Feb 2008
    Posts
    1,778
    Rep Power
    13344
    Level
    32
    Lv. Percent
    4.75%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by xmonsterv23x View Post
    But also in 3 days ive lost 4lbs, i mean my eating hasnt changed at all, i still have great energy and strength but dont know why im still losing weight
    just keep an eye on things say for another week , if your symptoms continue it might be an idea to lay off esp if you continue to loose weight for no reason other than you taking these supps
  7. New Member
    xmonsterv23x's Avatar
    Stats
    6'1"  207 lbs.
    Join Date
    Aug 2010
    Posts
    47
    Rep Power
    77
    Level
    8
    Lv. Percent
    77.34%

    well i also use to weigh 282lbs, rememeber that and i just weighed myself and im 192, i weighed 197 when i started these supplements, and i weigh myself upon waking up in the morning both times. so they are accurate
  8. Elite Member
    ax1's Avatar
    Stats
    4'6"  170 lbs.
    Join Date
    Jun 2008
    Posts
    5,404
    Rep Power
    1113442
    Level
    59
    Lv. Percent
    84.98%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by xmonsterv23x View Post
    But also in 3 days ive lost 4lbs, i mean my eating hasnt changed at all, i still have great energy and strength but dont know why im still losing weight
    dont worry about it, many times when you introduce supplements you may lose water.

    dont be focused on the scale, its just a silly measurement. it doesnt tell you if you gained or lost fat/water/muscle.

    you should get a flexible tape measure and measure all your body parts.

    better yet, also get a caliber and find you your body fat,

    use a easy online body fat calculator such as this
    http://www.naturalphysiques.com/tools.php?itemid=31
    나는 2000년 10월 매들린 올브라이트 전 미 국무장관 매들린 사랑, 그 중 한 뜨거운 젠장!
  9. New Member
    xmonsterv23x's Avatar
    Stats
    6'1"  207 lbs.
    Join Date
    Aug 2010
    Posts
    47
    Rep Power
    77
    Level
    8
    Lv. Percent
    77.34%

    thank you
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 02-07-2009, 06:38 PM
  2. Methyl 1-D bad side effects??
    By 99vorsi in forum Supplements
    Replies: 3
    Last Post: 04-03-2008, 04:20 PM
  3. Superdrol effects/side effects.
    By RwhJR3 in forum Anabolics
    Replies: 62
    Last Post: 10-03-2007, 04:09 PM
  4. Methyl-vol giving me side effects?
    By mikes2k in forum Supplements
    Replies: 0
    Last Post: 03-22-2007, 11:02 PM
  5. Replies: 10
    Last Post: 12-23-2006, 04:36 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in